# SDR AALA202212094910

- Difficulty date: December 5, 2022
- Submitted: December 9, 2022
- Operation: Air carrier
- Aircraft: N802AW
- Make and model: Airbus A319-132
- Aircraft serial: 924
- Aircraft time: 74,017 hours, 34,342 cycles
- System (JASC): 2822 · Fuel Boost Pump
- Part: Pump
- Condition: Warning Light
- Location: Lt Fuel Tank
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: IN CRUISE WE NOTICED LEFT HAND CENTER TANK PUMP AMBER, BUT NO FAULT LIGHT ON PUSH BUTTON OVER HEAD OR ECAM MESSAGE. WE HAD FUEL IN CENTER TANK.NORMAL INDICATION DURING TAXI AND TAKEOFF.  OPEN.
